Header menu link for other important links
Fractal Cubic Spline Methods for Singular Boundary-Value Problems
, M.G.P. Prasad, S. Natesan
Published in Springer
Volume: 6
Issue: 2
In this article, we propose a new numerical method based on fractal cubic spline for the numerical approximate solutions of linear and nonlinear singular two-point boundary-value problems. Error analysis of the proposed method is examined and it is shown that proposed method has second-order convergence. Numerical examples are provided to validate the theoretical results. © 2020, Springer Nature India Private Limited.
About the journal
JournalData powered by TypesetInternational Journal of Applied and Computational Mathematics
PublisherData powered by TypesetSpringer